Some infinite divisibility properties of the reciprocal of planar Brownian motion exit time from a cone

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00717386
Contributor : Serena Benassù <>
Submitted on : Thursday, July 12, 2012 - 4:18:18 PM
Last modification on : Sunday, March 31, 2019 - 1:34:31 AM

Identifiers

  • HAL Id : hal-00717386, version 1

Citation

S. Vakeroudis, M. Yor. Some infinite divisibility properties of the reciprocal of planar Brownian motion exit time from a cone. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (23), pp.1-9. ⟨hal-00717386⟩

Share

Metrics

Record views

116